It seems that you are suffering from the normal side effects of hormone contraceptive. Hormonal contraceptive can lead to bloating and retention of water which gives the feeling of being pregnant, which is usually not the case.
This contraceptive usually disrupts the menstrual cycle. It may cause irregular bleeding or spotting, heavy or prolonged bleeding, or your menstrual bleeds to stop altogether .This is a part of the contraception and usually becomes better over time.
I would recommend-
1)Take another urine pregnancy test to confirm that you are not pregnant. It may also help, if you are very anxious, to take an ultrasonography of abdomen.
2)There is a slightly increased chance of thrombosis of the veins hence maintain a good and regular regimen of exercise and eat healthy
3)It is recommended that you return to your doctor for a check-up three months after the implant is inserted. Your blood pressure should be checked at this appointment.
4)Mood disturbances are also known to occur with hormonal contraceptive. The degree of mood disturbance varies among various women. If you feel the implant has affected your mood considerably, I would advise you to consult your doctor for further management.